# SDR BAQA086255

- Difficulty date: April 24, 2003
- Submitted: April 28, 2003
- Operation: General aviation
- Aircraft: N554ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0154
- Aircraft time: 1,673 hours
- Engine: Tmeca ARRIUS2B1
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 45043006
- Part serial: 1273
- Condition: Failed
- Location: Master
- Part time: 25 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY UNIT FAILED SELF TEST AT INSTALLATION.  AIRCRAFT WOULD NOT CRANK (BATTERY DISCONNECT).  HARD CARD ENCLOSED. REPLACED WITH SERVICEABLE UNIT.
